Evidence map›Paper›PMID 35141083›Full record

ArticleCureus2021

Recurrent Drug-Induced Hypersensitivity Syndrome Following Bortezomib for Multiple Myeloma.

Austin B Ambur, Rajiv Nathoo

Abstract readCase Reports
In one paragraph

Article in Cureus, 2021. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed.

  1. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

2 authors.

Austin B AmburDermatology, Advanced Dermatology and Cosmetic Surgery, Oviedo, USA.
Rajiv NathooDermatology, Advanced Dermatology and Cosmetic Surgery, Oviedo, USA.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Drug-induced hypersensitivity syndrome is a rare, severe, and delayed hypersensitivity reaction that may occur with exposure to a number of medications. Typical implicated medications include aromatic anticonvulsants, sulfonamides, minocycline, dapsone, and allopurinol. Bortezomib is a proteasome inhibitor and has rarely been associated with cutaneous hypersensitivity reactions. We report a case of recurrent drug-induced hypersensitivity syndrome secondary to bortezomib in a patient with multiple myeloma. The aim of this article is to highlight a unique mediation that may cause drug-induced hypersensitivity syndrome and to emphasize the challenge of managing these patients long-term to prevent relapse of the syndrome.

Indexed as

bortezomibdress syndromedrug-induced hypersensitivity syndromemultiple myelomaproteasome inhibitors

Identifiers

PMID35141083
PMCPMC8800392

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.